# SDR QXEA2022103100314

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 18,469 hours, 20,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT F/A STATED THAT THEY SMELLED SMOKE AROUND SEATS 1-3.THEY COULDN'T SEE SMOKE AND THEY LOOKED IN OVERHEAD BINS,LAV, 2 PASSENGERS SAID THEY COULD SMELL AND 2 SAID THEY COULD NOT SMELL SMOKE AFTER PARKING ,OPENED FLIGHT DECK DOOR,AND SMELLED NOYHING UNUSUAL.REMOVED FROM SERVICE. AFETR CONVERSATION WITH CREW TO GET A GOOD PICTURE OF THE ISSUE,C/W Q400 AMM TASK FOR SMOKE ODOUR AND /OR MIST INSPECTION/CHECK 05-50-04-06,RUN APU FULL BLAST AIR NO SMELL OF SMOKE OR ODOUR,RUN BOTH ENGINES FULL BLAST AIR,NO SMOKE OR ODOUR IN THE WHOLE CABIN.ON BOTH INSTANCES, WEHAD FA WALKING AND CHECK IF THEY CAN SMELL ANY ODOUR ,NO ODOUR REPORTED.A/C GOOD FOR SERVICE.
